# SDR QXEA2016012200055

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 34,825 hours, 36,554 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR DIFFICULT TO OPEN.  CLEANED AND LUBED THE SEAL AND HANDLE.  DOOR OPERATES NORMALLY.  RETURNED TO SERVICE.
